MathSciNet Relay Station
MathSciNet bibliographic data
MR2030105 35Q53 (35B35 35Q51 76B25)
El Dika, Khaled Stabilité asymptotique des ondes solitaires de l'équation de Benjamin-Bona-Mahony. (French) [Asymptotic stability of solitary waves for the Benjamin-Bona-Mahony equation] C. R. Math. Acad. Sci. Paris 337 (2003), no. 10, 649–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement